Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4130
Title: Osservazioni sulla Continuità Hölderiana per un Minimo di un Funzionale Convesso con Crescite Non-Standard
Authors: Granucci, Tiziano
Issue Date: 2006
Publisher: EUT Edizioni Università di Trieste
Source: Tiziano Granucci, "Osservazioni sulla Continuità Hölderiana per un Minimo di un Funzionale Convesso con Crescite Non-Standard", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 38 (2006), pp. 21-43.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
38 (2006)
Abstract: 
A result for a problem of regularity for a type of functional
with not standard growths.
Type: Article
URI: http://hdl.handle.net/10077/4130
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.38 (2006)

Files in This Item:
File Description SizeFormat
GranucciRendMat38.pdf201.93 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

696
Last Week
11
Last month
1
checked on Jun 16, 2021

Download(s) 20

495
checked on Jun 16, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.